MathSciNet Relay Station
MathSciNet bibliographic data
MR706246 (85c:57014) 57N10
Ochiai, Mitsuyuki On Haken's theorem and its extension. Osaka J. Math. 20 (1983), no. 2, 461–468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement